# SDR GTIA202002034987

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N904NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7094
- Aircraft time: 9,899 hours, 4,427 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL AT 10000 ON DESENT SMELL WENT AWAY WHEN PACK 2 WAS SWITCHED OFF ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-PERFORMED DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00 NO CONTAMINATION PRESENTAFTER BURNOUT AT THIS TIME THIS CLEAR DMI # 259780401 PLACARD REMOVED MOC NOTIFIED
